# SDR GTIA040033

- Difficulty date: January 26, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Part serial: 40117
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLL - FLT 1123 - NOSE GEAR UNSAFE LIGHT WOULD NOT EXTINGUISH UPON RETRACTION.  RECYCLED PER QRH, WHICH DID NOT REMEDY SITUATION.  LIGHT FINALLY WENT OUT APPROXIMATELY 2 MINUTES AFTER LAST RETRACTION.  REMOVED AND REPLACED NOSE GEAR UPLOCK PROXIMITY SENSOR (D1-31).  BITE CHECK, OPS CHECK NORMAL ON PROXIMITY DETECTOR UNIT.  (M)
